# SDR CA991209009

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550158260
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE BLEED AIR BUTTERFLY VALVE WOULD NOT CLOSE AT 97 PERCENT.  TACHOMETER BOX OPERATION VERIFIED AND VALVE REPLACED.  NOW SERVICEABLE.
